Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Severe joint pain, headache and sleeplessness post masturbation - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Sexual Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   Hi
Doctor :   How can I help you
User :   hi Sir/Madam
User :   whenever I ejaculate I get severe joint pain, backache
User :   can I know the reason
Doctor :   Since when are you having it
Doctor :   Do you get it all the time
User :   past 6-8 months
User :   yes
Doctor :   What is you age now
User :   28 yrs
Doctor :   did you have the same since the time that you have started Masturbating
User :   yeah
Doctor :   Have you been Ruled out for Anemia
User :   I have no idea about this
User :   I feel very tired too
User :   even though I would have slept the entire
Doctor :   That is the Hemoglobin level indicator that shall be needed to rule out the cause for your joint pain but
User :   morning I feel i haven't slept
User :   hence it affects my entire day routine
User :   please help
Doctor :   any way it is not related to your act of masturbation though
Doctor :   ok
Doctor :   When do you gte to bed
Doctor :   get
User :   11pm
Doctor :   and do you have undisturbed sleep during the night
User :   no
Doctor :   It seems our discussion will need more than 5 minutes. You will be taken to the payment page after 5 mins trial is over. After payment, you will be brought back to the chat from where you left it. I will be here to assist you.
User :   I have sound sleep
Doctor :   ok
Doctor :   What is the time that you usually wake up Doctor :   System wont allow to chat
Doctor :   unless you pay
Doctor :   You cant chat as the system wont allow you to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor